1 doctor weighed in:

Am on 137.5. Tsh became .05 was feeling good started getting skipped beats. Doseage reduce to 125 started feeling bad after 2 weeks back to 137.5 ?

1 doctor weighed in
Dr. Philip Kern
Internal Medicine - Endocrinology

In brief: Follow the TSH

Sounds like the levothyroxine dose of 137 was too high and your doctor was correct to reduce the dose.
Your body tends to get habituated to the high dose, and it is common to get hypothyroid-like symptoms after you go down to a lower, more correct dose. The TSH is used as a guide to adjust the dose, but you need to wait 4-6 weeks between dose adjustments.

In brief: Follow the TSH

Sounds like the levothyroxine dose of 137 was too high and your doctor was correct to reduce the dose.
Your body tends to get habituated to the high dose, and it is common to get hypothyroid-like symptoms after you go down to a lower, more correct dose. The TSH is used as a guide to adjust the dose, but you need to wait 4-6 weeks between dose adjustments.
Dr. Philip Kern
Dr. Philip Kern
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors